Cyclotomy and an extension of the Taniyama group
Compositio Mathematica, Tome 57 (1986) no. 2, pp. 153-217
Cet article a éte moissonné depuis la source Numdam
@article{CM_1986__57_2_153_0,
author = {Anderson, Greg W.},
title = {Cyclotomy and an extension of the {Taniyama} group},
journal = {Compositio Mathematica},
pages = {153--217},
year = {1986},
publisher = {Martinus Nijhoff Publishers},
volume = {57},
number = {2},
mrnumber = {827351},
zbl = {0591.14001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1986__57_2_153_0/}
}
Anderson, Greg W. Cyclotomy and an extension of the Taniyama group. Compositio Mathematica, Tome 57 (1986) no. 2, pp. 153-217. http://geodesic.mathdoc.fr/item/CM_1986__57_2_153_0/